Full Text: PDF
Volume 2, Issue 3, 31 December 2020, Pages 317-327
Abstract. In this paper, we consider modified inertial Halpern simultaneous algorithms for a finite family of demicontractive mappings. We establish some strong convergence theorems under some suitable conditions in the framework of Hilbert spaces. Our results generalize and improve some known results announced recently.
How to Cite this Article:
Jingfang Xiao, Lu Huang, Yaqin Wang, Strong convergence of modified inertial Halpern simultaneous algorithms for a finite family of demicontractive mappings, Appl. Set-Valued Anal. Optim. 2 (2020), 317-327.